# SDR DALA2017062204918

- Difficulty date: June 20, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N937DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53352
- Aircraft time: 44,554 hours, 36,375 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE ROW 32.  TROUBLESHOT. FOUND PIN DISCONNECTED FROM SPLICE.  CONNECTED PIN.  OPERATION CHECKED GOOD.
